# SDR SIMA202510297002

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 26,670 hours, 17,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGRENCY FLASHLIGHT INOPERATIVE .  R & R AFT FA FLASHLIGHT ASSEMBLY IAW ERJ 175 AMM 33-51-01. NO DEFECTS NOTED. MEL RESTORED
